# SDR IPXA2020012951536

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: A255706900000
- Part serial: 0863
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  FWD CARGO BAY, AFT WALL SUPPORT STRUCTURE,  AFT SIDE OF FLOORBEAM 38.2,  22 INCHES LEFT OF CENTER.  LWE ATTACH BRACKET CRACKED.  REMOVED & REPLACED THE BRACKET IAW SRM 51-40-21.
